Volume 7, Number 5, 2022


Special Issue on Control, Optimization and PDE
Dedicated to Professor Fredi Tröltzsch on the occasion of his 70th birthday

Preface: B. Mordukhovich, B. Vexler and A. Zaslavski

Antil, Thomas S. Brown, Deepanshu Verma and Mahamadi Warma
Optimal control of fractional PDEs with state and control constraints

Stefan Banholzer, Tim Keil, Mario Ohlberger, Luca Mechelli, Felix Schindler and Stefan Volkwein
An adaptive projected Newton non-conforming dual approach for trust-region reduced basis approximation of PDE-constrained parameter optimization

Pierluigi Colli, Gianni Gilardi and Jürgen Sprekels
Optimal control of a phase field system of Caginalp type with fractional operators

Luis A. Fernández
Optimal control of a Fisher-KPP type model arising in chemotherapy for brain tumors

Valery Y. Glizer
Nash equilibrium in a singular infinite horizon two-person linear-quadratic differential game

Martin Gugat and Jan Sokolowski
On problems of dynamic optimal nodal control for gas networks

Marita Holtmannspötter and Arnd Rösch
Existence of optimal controls in the absence of weakly continuous control-to-state-operator

Dorothee Knees, Christian Meyer and Michael Sievers
Optimal control of non-convex rate-independent systems via vanishing viscosity - The finite dimensional case

Peter I. Kogut, Olha P. Kupenko and Günter Leugering
Well-posedness and boundary observability of strongly degenerate hyperbolic systems on star-shaped planar network

Vyacheslav Maksimov and Marina Blizorukova
On dynamical reconstruction of an input in parabolic equations

Andre Desiderio Maldonado and Irwin Yousept
Optimal control of non-smooth wave equations

Cornel Marius Murea and Dan Tiba
Implicit parametrizations in shape optimization: boundary observation

Carolin Natemeyer and Daniel Wachsmuth
A penalty scheme to solve constrained non-convex optimization problems in BV(Ω)

Ira Neitzel and Gerd Wachsmuth
First-order conditions for the optimal control of the obstacle problem with state constraints

Tomáš RoubÍček
Optimal control of flows of viscoelastic semi-compressible fluids

A. F. M. ter Elst, A. Linke and J. Rehberg
On the numerical range of sectorial forms

Yokohama Publishers

yokohama publishers